MathSciNet Relay Station
MathSciNet bibliographic data
MR539629 (80h:26003) 26A15
Grande, Z.; Stawikowska, S. La semicontinuité et la propriété de Baire. (French) Proc. Amer. Math. Soc. 77 (1979), no. 1, 48–52.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement